Polya tree distributions for statistical modeling of censored data.

Neath, Andrew A.

Journal of Applied Mathematics and Decision Sciences (2003)

  • Volume: 7, Issue: 3, page 175-186
  • ISSN: 2090-3359

How to cite

top

Neath, Andrew A.. "Polya tree distributions for statistical modeling of censored data.." Journal of Applied Mathematics and Decision Sciences 7.3 (2003): 175-186. <http://eudml.org/doc/123790>.

@article{Neath2003,
author = {Neath, Andrew A.},
journal = {Journal of Applied Mathematics and Decision Sciences},
keywords = {Bayesian nonparametric problems; finite dimensional distributions; mixture distributions; survival data},
language = {eng},
number = {3},
pages = {175-186},
publisher = {Hindawi Publishing Corporation, New York},
title = {Polya tree distributions for statistical modeling of censored data.},
url = {http://eudml.org/doc/123790},
volume = {7},
year = {2003},
}

TY - JOUR
AU - Neath, Andrew A.
TI - Polya tree distributions for statistical modeling of censored data.
JO - Journal of Applied Mathematics and Decision Sciences
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 7
IS - 3
SP - 175
EP - 186
LA - eng
KW - Bayesian nonparametric problems; finite dimensional distributions; mixture distributions; survival data
UR - http://eudml.org/doc/123790
ER -

NotesEmbed ?

top

You must be logged in to post comments.